Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Prednisone

Posted by on Sep. 28, 2010 at 10:30 AM
  • 3 Replies
  • 270 Total Views

 I have SLE and have been on prednisone for the last five and one half yrs.  I've been taking CellCept for the last two yrs.  I just recieved the Kenalog shot in the hip last week to try and help with my joint pain and inflammation.  My doctors have been trying to wean me off of prednisone for the entire time.  Every time I decrease to a lower dosage, even if it is a half of a pill within every few months, I itch intensely. I gradually decreased from 10 mg. to 2 mg. finally after some years.  It seems as though the itching is coming from my insides and it's all over my body.   I was wondering if I could be itching due to a lack of prednisone in my body now that my body has gotten used to the prednisone pill?  And what should be done about it?

kai313

by on Sep. 28, 2010 at 10:30 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
Yuriko_chan
by Group Owner on Sep. 29, 2010 at 8:57 AM

I would think that itching like that is more a form of a reaction to it. I would definitely call your doctor and let him/her know that you're itching like that. Because if you have developed some kind of reaction, you don't want it to get any worse! Good luck! I hope that helps!

kai313
by New Member on Sep. 30, 2010 at 7:33 PM

 Thank You. 

Elda90042
by on Feb. 8, 2011 at 6:42 PM

 wow I didnt even know that someone should or could be on a steroid that long? 

What exactly does cellcept do for you or your body?

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)